I get large red bumps after I shave every time. I still get them when I use shaving cream too. I have been told they are in-grown hairs. How can I prevent them and/or get rid of them faster? I cannot afford getting a bikini wax every time needed. and would lazer treatment be the ultimate remedy?
These red bumps which appear on the skin after shaving are called folliculitis.It ios also called barber’s itch.It is a staph infection of the hair follicles in the beard area of the face, usually the upper lip. Shaving aggravates the condition.
Apply warm moist compresses on the red bumps and antibiotics applied to the skin (mupirocin).Severe cases may require antibiotics taken by mouth (dicloxacillin).Also use a clean new razor blade or an electric razor each time.
Hope it helps.Take care and pls do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.